A note on subset selection for matrices

F.R. Hoog, de, R.M.M. Mattheij

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

In an earlier paper the authors examined the problem of selecting rows of a matrix so that the resulting matrix is as "non-singular" as possible. However, the proof of the key result in that paper is not constructive. In this note we give a constructive proof for that result. In addition, we examine a case where as non-singular as possible means maximizing a determinant and provide a new bound and a constructive proof for this case also.
Original languageEnglish
Pages (from-to)1845-1850
JournalLinear Algebra and Its Applications
Volume434
Issue number8
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'A note on subset selection for matrices'. Together they form a unique fingerprint.

Cite this